Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 3(147), Pages 223–224 (Mi umn5503)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Hewitt completion of a uniform space

L. V. Aparina


Full text: PDF file (260 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 02.10.1968

Citation: L. V. Aparina, “The Hewitt completion of a uniform space”, Uspekhi Mat. Nauk, 24:3(147) (1969), 223–224

Citation in format AMSBIB
\Bibitem{Apa69}
\by L.~V.~Aparina
\paper The Hewitt completion of a~uniform space
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 3(147)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn5503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=251690}
\zmath{https://zbmath.org/?q=an:0183.51401}


Linking options:
  • http://mi.mathnet.ru/eng/umn5503
  • http://mi.mathnet.ru/eng/umn/v24/i3/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Aparina, “Khyuittovskie $\Phi$-rasshireniya prostranstv blizosti”, UMN, 28:1(169) (1973), 229–230  mathnet  mathscinet  zmath
    2. L. V. Aparina, “Proximity spaces defined by different families of proximity continuous real functions”, Russian Math. Surveys, 34:4 (1979), 151–152  mathnet  crossref  mathscinet  zmath
    3. L. V. Aparina, “Some characterizations of Hewitt $\Phi$-complete proximity spaces”, Russian Math. Surveys, 35:6 (1980), 83–84  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:186
    Full text:119
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021